MathSciNet Relay Station
MathSciNet bibliographic data
MR410735 55D10
Edwards, David A.; Hastings, Harold M. Every weak proper homotopy equivalence is weakly properly homotopic to a proper homotopy equivalence. Trans. Amer. Math. Soc. 221 (1976), no. 1, 239–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement